# SDR SWIA200616455

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 4,588 hours, 4,040 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE INFLIGHT, SPOILERONS FAULT AND IB GROUND SPOILER.  REPLACED NR 2 SECU.  OPERATIONAL CHECK GOOD, PN 49-164-06  SN OFF 03217.
